Phone: 250.475.6677
Make A Donation
Sign-up to Receive Our E-News!

Support. Care. Knowledge.

Support

We provide everything from personal and family consultation, workshops and information sessions, group support sessions and specialized exercise classes.

Care

Our professional staff offer a wide variety of services to clients at all stages of the life cycle, from children to seniors, and their loved ones.

Knowledge

We welcome calls for information and assistance - connecting with schools, workplaces and the community.

Headway Charity Golf Classic

Thank you to all who supported our 25th Silver Anniversary Charity Golf Classic Tournament. Best EVER!

Headway

Victoria Epilepsy & Parkinson's Centre

Parkinson's Blog

Requip Class Action

RE: REQUIP Class Action (Grosu v. GlaxoSmithKline)

If you have ingested ReQuip and you claim, as a result, to have suffered damages relating to impulse control behavior such as pathological gambling, hyper-sexuality, compulsive shopping or binge eating, it is in your interest to apply to participate in the Negotiation Process.

Headway Victoria Epilepsy and Parkinson’s Centre has recently obtained further information on this class action. If you would like to participate in this class action you are required to complete a questionnaire by no later than April 30th, 2014. Please contact our office for a copy of the questionnaire. If you would like to opt out of this class action you must do so on or before January 31st, 2014.

 

What is Requip?

 

Requip(Ropinirole) is a dopamine agonist drug used to treat symptoms related to Parkinson's.

Commonly used to treat early stages for young onset Parkinson’s
Stimulates the dopamine receptors in the brain
Not as effective as levodopa drugs and commonly used in combination with a dopaminergic agents
Used to treat slowness, rigidity, restless leg syndrome and possibly tremor
ReQuip is not covered by Pharmacare unless the physician applies for special authority coverage 
Side effects include nausea, vomiting, hypotension, confusion, hallucinations and dyskinesia.  

 

 

Posted by Sandra Graham, Community Awareness Coordinator on 3rd Dec 2013 4:17pm